American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18B30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] E. Cuchillo-Ibáñez, J. Dydak, A. Koyama and M. A. Morón. $C_{0}$-coarse geometry of complements of Z-sets in the Hilbert cube. Trans. Amer. Math. Soc. 360 (2008) 5229-5246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alan Dow and Stephen Watson. A subcategory of TOP . Trans. Amer. Math. Soc. 337 (1993) 825-837. MR 1097165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jiří Adámek and Jiří Rosický. On injectivity in locally presentable categories . Trans. Amer. Math. Soc. 336 (1993) 785-804. MR 1085935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James J. Madden. Frames associated with an abelian $l$-group . Trans. Amer. Math. Soc. 331 (1992) 265-279. MR 1042288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. D. Rice and G. J. Tashjian. Cartesian-closed coreflective subcategories of uniform spaces . Trans. Amer. Math. Soc. 276 (1983) 289-300. MR 684509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] N. C. Heldermann. The category of $D$-completely regular spaces is simple . Trans. Amer. Math. Soc. 262 (1980) 437-446. MR 586727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1